View Single Post
Old 11-11-2012, 03:54 AM   #1
Kaji Kaji is offline
Veteran
(female)
 
Kaji's Avatar
 
Join Date: May 2012
Location: South Florida, USA
Posts: 432
Kaji HB UserKaji HB UserKaji HB UserKaji HB UserKaji HB UserKaji HB UserKaji HB UserKaji HB UserKaji HB User
Asthma increasing as prednisone tapers?

I'm tapering off the prednisone now. I didn't have a trace of asthma on 40 or 30mg, but now I've dropped back to 20mg... and I'm noticing that the early morning wheeze is starting to reappear. I seem to be fine during the daytime when I'm up and around, but about 4-6am I wake up coughing and wheezing. This morning I was wheezing enough to take a hit of ventolin. Is this to be expected? I'm also clearing my throat a lot today.

Current asthma meds are prednisone, advair, singulair, prilosec, ventolin if needed, and tessalon perles for the cough. I started them a week and a half ago.
__________________
~ asthma, allergies, anxiety, arthritis, back problems, high blood pressure, fibromyalgia

Last edited by Kaji; 11-11-2012 at 03:55 AM. Reason: adding meds